# SDR JJBA20190227015

- Difficulty date: February 27, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 34,852 hours, 22,549 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Not Reported
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HAS SMALL HOLE AFT OF LOWER EXIT LIGHT. REPAIRED COMPOSITE AND TEDLAR ON RT EMERGENCY EXIT, LOWER EXIT LIGHT.
